Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anxiety causing stomachache and vomiting?
Nov 28, 2010

My brother was diagnosed with AIDS two years ago. Last year he also received a diagnosis of congestive heart failure. He has been very inconsistent with his medication and has been hospitalized about every 3 months due to complications from both the AIDS and CHF. He's recently moved to live near me so I can help monitor him and his medication. He did great the first few days and took all his meds. However in the last few days he's complaining of a persistent stomachache and throws up his pills almost immediately after taking them. We're on day 3 of no meds right now. He also seems to be highly anxious - hand wringing, inappropriate comments, leg bouncing, etc. Could the anxiety be causing both the stomachache and vomiting? He is eating and drinking fine, only vomiting the meds. Would an anti-anxiety med help? Thanks!

Response from Dr. Henry

He needs a general evaluation to determine the factors contributing to his stomach ache and nausea. Certainly stress/anxiety can contribute but many other factors (including gastric reflux, H pylori infection, side effects of meds) can be active and need to be checked for. KH



Previous
generic drugs
Next
Unprotected sex with my partner - different HAART meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement